# SDR QMLR10082009

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 1410 · Hoses and Tubes
- Part: Hose
- Part number: 70061K000T293A
- Condition: Mismanufactured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED FROM INVENTORY NEW HOSE ASSY AND ATTEMPTED TO INSTALL.  HOSE HAS A STRAIGHT NR 10 CONNECTION ON ONE END AND A 90 DEG. NR 10 ON THE OTHER END.  HOSE WOULD NOT FIT WITH THIS CONFIGURATION.  REVIEW OF MM, IPB AND SPEAKING WITH MANUFACTURER PRODUCT SUPPORT IT WAS DETERMINED THE HOSE WAS IMPROPERALY MANUFACTURED, HOSE SHOULD HAVE 45DEG. FITTING NOT A 90. REORDERED AND RECEIVED PROPER HOSE FROM BHT.
